# SDR SWAA2023011984342

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 887 Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY, CARGO TRACK, RBL 14, BS 887+4.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED THE CARGO TRACK4 IAW SRM 51-40-02-0G-0. ALL WORK WAS ACCOMPLISHED ON CUSTOMER CARD TTG8Q00GTPUF.   LOCATED AND DRILLED A NEW CARGO TRACK IAW SRM 51-40-04-0G-0, DWG 147A7500 REV-, DWG 147A7500, REV B, AND DWG 147A7500, REV D.   INSTALLED THE NEW CARGO TRACK IAW SRM 51-40-02-0G-0, DWG 147A7500, REV-,  DWG 147A7500, REV B, AND DWG 147A7500 REV D.
